# SDR C2XA04TY058

- Difficulty date: March 28, 2004
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 7,066 hours, 6,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE LEFT FLOOR SUPPORT FRAME WAS CORRODED AT FR 20 AND FR 21.  MAINT REMOVED AND REPLACED THE LEFT FORWARD SILL IN THE AFFECTED AREA IAW EMB 135/145 SRM 51-40-02; 51-40-06 AND 51-20-03.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
